Sample properties of random fields I: Separability and measurability

Potthoff, Jürgen

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 3
Issue number: 1
Page range: 143-153
Place of publication: Baton Rouge, LA
Publishing house: Dept. of Mathematics
ISSN: 0973-9599 , 2688-6669
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics
Reviewed: yes

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item